I was on seroquel for bipolar and have recently discontinued it. The doctor gave me neurontin and ativan. The neurontin helps me with fibromayalgia too so it is to an advantage. I also started taking ambien cr due to I suffer with a sleep problem. I can go nights without sleeping and that doesn't feel too good. Today I went without the ativan and I started itching. I wondered if this ativan is already getting addictive? I had red splotches all over me. I took an ativan earlier and have somewhat of a relief. Anyone experience this?
Here is some information about Ativan here. Below is an excerpt:
"This medication may cause dependence, especially if it has been used regularly for an extended time (more than 1-4 weeks), if it has been used in high doses, or if you have a history of alcoholism, drug abuse, or personality disorder. In such cases, if you suddenly stop this drug, withdrawal reactions may occur. Such reactions can include seizures, trouble sleeping, mental/mood changes, increased reactions to noise/touch/light, nausea, vomiting, diarrhea, loss of appetite, stomach pain, hallucinations, numbness/tingling of arms and legs, muscle pain, fast heartbeat, short-term memory loss, and very high fever. Report any such reactions to your doctor immediately. "
You could be experiencing withdrawal symptoms, but the best person to ask is your doctor. I hope this helps. Stay in touch and let us know how you are doing!Vicki M
Go to www.wikipedia.org , type in American Medical Association in the search engine. You will then get the medical page, type in your medication and hit go, if you are looking for Antivan type in Lorazepam and a table of contents will show , pick which section you want to read, I suggest you read the chapter on withdrawl. You can check any medical conditions from this site it is a very good site. Good luck to you I have a bipolar 14 year old son who takes serequel, I have PTSD and take lorazepam wich is generic for Antivan. I have personaly benifited from the information providid at this site. vlbhopes